# SDR QXEA200602013

- Difficulty date: August 2, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 21,682 hours, 30,821 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, F
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2263 DURING APPROACH THE FLIGHT CREW NOTICED THE SIGNS OF HYPOXIA.  CONTINUED TO PDX.  ALL INDICATIONS APPEARED NORMAL.  NOTICED FAINT ODOR ON FLIGHT DECK.  PERFORMED GROUND RUN NR 1 AND NR 2 ENGINE, DROVE AIR CONDITIONING FULL HOT, FULL COLD ALL INDICATIONS NORMAL.  PERFORMED GVI OF OVERHEAD WIRE HARNESS, NO SIGNS OF ARCING OF BURNED WIRES.  BORESCOPED NR 2 ENGINE, FUNCTIONAL TEST OF PRESSURIZATION CONTROL SYSTEM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
